# SDR SWAA2017010410952

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 16,796 hours, 7,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER PLASTIC LENS LOOSE.  SECURED COVER IAW AMM.
